# SDR A6WA2017010444723

- Difficulty date: January 3, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 35,660 hours, 33,695 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pulley Bracket
- Part number: 601A850695
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO INBD BOLT HOLES FOR LANDING GEAR ALTERNATE EXTENTION PULLEY BRACKET ARE ELONGATED AT LBL 12 POST BS 280.00.  REPAIRED IAW REO 601R-53-11-300- REV --.
